Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Jacobi conditions and the riccati equation for a broken extremal

Title data

Osmolovskii, N. P. ; Lempio, Frank:
Jacobi conditions and the riccati equation for a broken extremal.
In: Journal of Mathematical Sciences. Vol. 100 (2000) Issue 5 . - pp. 2572-2592.
ISSN 1072-3374
DOI: https://doi.org/10.1007/BF02673843

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: Special Issue: The mathematical work of L. S. Pontryagin / Announcement by R. V. Gamkrelidze
Keywords: Quadratic Form; Closed Interval; Riccati Equation; Corner Point; Positive Semidefiniteness
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 19 Feb 2021 08:15
Last Modified: 23 Mar 2021 09:13
URI: https://eref.uni-bayreuth.de/id/eprint/63224